# SDR SWIA2018101645150

- Difficulty date: September 22, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 39,460 hours, 33,092 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FROM APPROX. FS610 TO FS621, LBL27 CORRODED. (C-CHECK) RO: 10/13/2018 REPAIRED FLOORBEAM FROM APPROX. FS610 TO FS621, LBL27 IAW REO.
